# SDR AALA201512099001

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 67,610 hours, 23,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279109
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EXIT IDENTIFIER SIGN BROKEN OFF WALL BY L4 DOOR.  REPLACED EMER EXIT SIGN AT THE L4 DOOR.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-10.
